# SDR ASAA2016121219026

- Difficulty date: December 12, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 31,294 hours, 9,455 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152426245
- Part serial: 060C0900
- Condition: Failed
- Location: Apu Starter
- Part time: 50,999 hours, 17,689 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE AND FAULT LIGHT CAME ON DURING SHUTDOWN OF THE APU. RAN THRU QRH, LIGHTS WENT OUT. AFTER LANDING, ATTEMPTED TO START THE APU AND THE SAME TWO LIGHTS CAME ON.  ACFT GROUNDED. REMOVED AND REPLACED START CONVERTER. START CONVERTER INSTALLATION OPS TESTS GOOD. GROUND VERIFICATION SUCCESSFUL IAW AMM 49-41-61-400-801, AND 49-61-00-700-801. LEAK AND OPS CHECKED GOOD. NO MAINTENANCE MESSAGE ON CDU.
